Some aspects of fluctuations of random walks on R and applications to random walks on R+ with non-elastic reflection at 0

Abstract : In this article we refine well-known results concerning the fluctuations of one-dimensional random walks. More precisely, if $(S_n)_{n \geq 0}$ is a random walk starting from $0$ and $r\geq 0$, we obtain the precise asymptotic behavior as $n\to\infty$ of $\mathbb P[\tau^{>r}=n, S_n\in K]$ and $\mathbb P[\tau^{>r}>n, S_n\in K]$, where $\tau^{>r}$ is the first time that the random walk reaches the set $]r,\infty[$, and $K$ is a compact set. Our assumptions on the jumps of the random walks are optimal. Our results give an answer to a question of Lalley stated in \cite{L}, and are applied to obtain the asymptotic behavior of the return probabilities for random walks on $\mathbb R^+$ with non-elastic reflection at $0$.
Type de document :
Article dans une revue
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2013, 10 (2), pp.591-607
Liste complète des métadonnées

Littérature citée [19 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00780453
Contributeur : Kilian Raschel <>
Soumis le : vendredi 28 juin 2013 - 11:07:45
Dernière modification le : jeudi 7 février 2019 - 16:52:08
Document(s) archivé(s) le : dimanche 29 septembre 2013 - 04:36:30

Fichier

Fluctuations.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00780453, version 2

Collections

Citation

Rim Essifi, Marc Peigné, Kilian Raschel. Some aspects of fluctuations of random walks on R and applications to random walks on R+ with non-elastic reflection at 0. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2013, 10 (2), pp.591-607. 〈hal-00780453v2〉

Partager

Métriques

Consultations de la notice

207

Téléchargements de fichiers

95